My right hip started giving me pain that generated pain from the outside of the hip down to the knee. The doctor checked me over then gave me a cortisone injection.... by the forth day following the injection my hip and thigh hurt 4x worse then when I went in, I could not sleep that night, and by the 5th morning I was calling to get back into the doctors office.
On the way there I started to have heart palpulation, loss of sensation - everywhere, and some brain fog with dizziness. When the nurse took my wieght I had went from 119 lbs to 100 lbs in that 4 1/2 days, when she took my blood pressure it was sky high, and when she took my pulse is was 128 bpm. Of course this immediately took the attention away from my hip that felt like someone took a sledge hammer to it. The PA immediately called for a EKG and yeah my heart was just a pumping and skipping away. The heart palpulation subsided while I was waiting for my ride to go to the ER then had another "episode" on the way to the large city hospital. Once I was there... I told that nurse my hip was killing me and now I have pain right in my dimple of my butt... if I sit down on the toilet the pressure there makes me littlerly want to stand back up due to severe pain. She took note but again the heart with unintentional sudden weight loss was what they were worried about so they monitored my heart, put my on an IV push for dehydration and pain relief, took blood and urine samples. When the 4 hours was done my heart was fine, the thryoid test was normal, and other tests they did was good.
So what I suspect is I had a delated reaction to the cortisone or it effected me due to the lack of sleep (stress). And the doctor MAY have hit the Piniformis tendon during the injection or somehow irritated the pinofrmis muscle so bad it is now inflammed. My right buttocks, right hip, right lower back , right lower abdomen muscle and pelvic region HURT.... if I walk allot , need to pivot the hip allot, and sit for any amount of time... my right leg (from the knee up) gets weak, tingles, and feels like I am carrying around dead weight.
I should mention I work as a grocery store close shift supervisor and a PT waitress.
Can a doctor actually cause more grief or was the initial hip pain the first signal of a problem in the Piniformis muscle or tendon?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?